# SDR SWAA2022051294223

- Difficulty date: April 13, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WINDSCREEN LT SIDE SHIELD ASSY FLASH LIGHT AT AFT GALLEY AREA (2 EA) 2022-204454 / [01] INSTALLED WINDSCREEN LT SIDE SHIELD ASSY FLASH LIGHT AT AFT GALLEY AREA (2 EA) IAW DME CORPORATION CMM 25-60-02 ASSEMBLY STEP 2.B.2 PAGE 7003;[02] INSTALLED WINDSCREEN LT SIDE SHIELD ASSY FLASH LIGHT AT AFT GALLEY AREA (2 EA) IAW DME CORPORATION CMM 25-60-02 ASSEMBLY STEP 2.B.2 PAGE 7003
